MathSciNet Relay Station
MathSciNet bibliographic data
MR1704301 32F45 (32F17 32U10)
Chen, Bo-Yong Completeness of the Bergman metric on non-smooth pseudoconvex domains. Ann. Polon. Math. 71 (1999), no. 3, 241–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement